# SDR 08FDEA03821

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 6521655440
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E "J " BEAM IS CRACKED AT WBL 118 REMOVED T/E PANEL FOR ACCESS IAW SRM 51-30-2.  REMOVED "J" BEAM AS REQUIRED BY SRM 51-30-2.  FABRICATED NEW "J" BEAM IAW DRAWIING NR 65-21655-10 REV "J".  TREATED AND PRIMED AFFECTED PARTS IAW SRM 51-10- 2.  INSTALLED NEW "J" BEAM AND T/E PANEL IAW SRM 51-30-2 AND DRAWING NR 65-21655-10 REV "J".
